MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z-800W
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user-reported issue was confirmed.The pump was found to have a flow rate accuracy of 5.2%, which falls outside of the +/5% specification.The pump was found to have a battery issue that is not related to the user-reported flow rate issue.The pump was repaired and tested to meet the full specifications on (b)(6) 2017.Upon receiving the complaint, it was initially determined as not reportable by the manufacturer.During the final review of the complaint file by quality/management, it was determined as mdr reportable on (b)(6) 2017.
 
Event or Problem Description
The user reported that the pump "was supposed to infuse for 2 hours, but actually infused over 1 1/2 hours".No patient injury or harm has occurred.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6331304
Report Number3006575795-2017-00045
Device Sequence Number1563817
Product Code FRN
UDI-Device Identifier00814371020020
UDI-Public00814371020020
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800W
Device Lot Number20130417-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2016
Initial Report FDA Received Date02/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1